Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Going through Effexor Withdrawl now

Posted by Raggy on April 25, 2004, at 7:36:02

In reply to Re: Effexor withdrawal - very bad news annesand, posted by SeeknSolace on April 25, 2004, at 7:02:40

> Hey annesand, I'll give you my experience with prozac. I too had read that prozac is given to aid in the withdrawals of effexor. I got all the info I could on this prior to my last pdoc appointment. She had confirmed what I had read. I told her I want to get off effexor. She gave me the starter blister pack 75mg/37.5mg that they give you when you start, only took it in reverse. I was on 150 mgs for 2 years. After deciding I'm ready to be done with this, I was on the 75 mgs for one week.. it went well.. I thought maybe I can go cold turkey. I did for four days.. I dont have to remind you all what hell that is.
>
> I decided to go on the 37.5 because I couldnt take the sickness of not having it. The evil little pill made me feel back to my sense of normality.
>
> I called the pdoc the next day, told her I didnt do well coming off the effexor.. was bed ridden, couldnt go to work for 2 days. I didnt tell her I tried cold turkey.. she has been a b**** to me several times, very unprof, but thats besides the point.. had to lie to get the prozac, because I knew the 37.5 was about to run out.
>
> She prescribed me ten pills only of 10 mgs of prozac. I took my first prozac the same day I took my last dose of 37.5. The second day on the prozac, I was a little sick, just a bit unbearable. I broke open an effexor and took about a third of its contents, then about 36 hours later, did it again.. after that, I refused to take any more and stayed on only the prozac. I knew I had to be strong to get free from the effexor.
>
> There was evidence of the transitions, some sense of having an adrenaline rush but also feelings of what the reasons why I got on effexor to begin with. After a couple days, there was a sense of some balance.
>
> I was not at all sick while taking the prozac. Still had the brain zaps and sense of euphoria and depression.. I'm bipolar anyways. But it was mild in comparison to other things I've felt before and preferential over the effexor withdrawals without the prozac.
>
> Two days ago I took the last one. Yesterday was quite difficult. I'm prone to anxiety attacks.. the effexor suppressed these, I was in a bad state while out shopping, but kept on telling myself it will pass.. to keep moving/living.
>
> I hope the anxiety is only symptomatic of the withdrawals, but as I said, had the attacks frequently prior to effexor.. just dont want to go back to pre-effexor days.
>
> But to answer your quetion, yes prozac did help, still have the brain zaps, but its tolerable.. it all takes time...
>
> I dont think more then 10 days worth of prozac: 10mgs each, is necessary, so be informed before going to your doc.
>
> > I haven't tried this, but lots of others here have. They say that temporarily taking Prozac smooths out the withdrawal symptoms because the half life is a lot longer. Can somebody else fill in the details??
>
>

This is the kind of info this doctor wants, he wants to know how you feel on the drug and how you feel when you get off it. We could be doing a lot of people a great thing by visiting his website and telling him. If we can help one person and their families from this hell, it is well worth it. His website is.www.prozacbacklash.com


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Raggy thread:1016
URL: http://www.dr-bob.org/babble/20040423/msgs/339788.html